# SDR SWIA2021091361002

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 865-969
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H SIDE SEAT RAIL FROM F/S 865 TO 969 HAS MULTIPLE AREAS OF  CORROSION    (C-CHECK RO 9/8/2021)   INSTALLED NEW SEAT TRACK  P/N: SH690-37542-1 BETWEEN FS865- FS969 REF CRJ-900 AMM 53-00-49-400-801-A07 / USED CALIBRATED TORQUE TOOL TUC8607 CAL DUE DATE 28-FEB-22 / ORDERED NEW HARDWARE REQUIRED
